Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Are You Taking Adcirca (Tadalafil) For PAH?

Are You Taking Adcirca (Tadalafil) For PAH?

Did it help? If yes, how long did it take to work, and what difference did you notice. Did you have any side effects?

A myPHteam Member said:

Yes, I have been taking Adcirca/Tadalafil for over two years. Immediate side effects were severe flushing, body aches and headache. After two weeks or so they steadily subsided. Then I began ambristenan/Letaris. 6 months later I Went to U of U where they have a special PAH program. There I was aggressively started on uptravi.
I'm over two years down the road and my symptoms have improved immensely. Stay the course! Fatigue has lessoned, sleep finally better, O2 is 24/7 but my demand level has come down from 9 to 5 liters upon exertion and only 2-3 just busy around the house.
The regimen is brutal no way around it, but it's doing better I really like!

posted 16 days ago
A myPHteam Member said:

I am taking it have been for 3 months I feel no difference, I also take opsumit I'm starting remodulin soon so maybe then ill feel a difference then. I am group 1 function class 4.

posted 18 days ago
A myPHteam Member said:

AnnM
No, I do not take that med but if something seems off to you, you should ask your pharmacist about it.

posted 19 days ago
A myPHteam Member said:

Just started taking Tadalafil, verdict is still out :) I'm also on Ambrisentan.

posted 10 days ago
A myPHteam Member said:

Wishing I could give you a real hug!

posted 14 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in